Compact subgroups of GL n ()
Rendiconti del Seminario Matematico della Università di Padova, Tome 116 (2006), pp. 187-192.
@article{RSMUP_2006__116__187_0,
     author = {Fresnel, Jean and Van der Put, Marius},
     title = {Compact subgroups of $GL_n({\mathbb {C}})$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {187--192},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {116},
     year = {2006},
     zbl = {1115.22004},
     mrnumber = {2287345},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2006__116__187_0/}
}
TY  - JOUR
AU  - Fresnel, Jean
AU  - Van der Put, Marius
TI  - Compact subgroups of $GL_n({\mathbb {C}})$
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2006
DA  - 2006///
SP  - 187
EP  - 192
VL  - 116
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2006__116__187_0/
UR  - https://zbmath.org/?q=an%3A1115.22004
UR  - https://www.ams.org/mathscinet-getitem?mr=2287345
LA  - en
ID  - RSMUP_2006__116__187_0
ER  - 
Fresnel, Jean; van der Put, Marius. Compact subgroups of $GL_n({\mathbb {C}})$. Rendiconti del Seminario Matematico della Università di Padova, Tome 116 (2006), pp. 187-192. http://archive.numdam.org/item/RSMUP_2006__116__187_0/

[Bk] N. Bourbaki, Groupes et algèbres de Lie, chapitre 8, Hermann.

[Ba] H. Bass, Groups of integral representation type, Pacific Journal of mathematics, vol. 86, No 1, 1980. | MR 586867 | Zbl 0444.20006

[C-R] C. Curtis - I. Reiner, Representation theory of finite groups and associative algebras, Wiley & sons, inc. 1962. | MR 144979 | Zbl 0131.25601

[Fr] J. Fresnel Algèbres des matrices, Hermann, 1997.

[F-H] W. Fulton - J. Harris, Representation Theory, GTM 129, Springer Verlag, 1991. | MR 1153249 | Zbl 0744.22001

[M-T] R. Mneimné - F. Testard, Introduction à la théorie des groupes de Lie classiques, Hermann, 1986. | MR 903847 | Zbl 0598.22001

[Pa] A. Parreau, Sous-groupes elliptiques de groupes linéaires sur un corps valué, Journal of Lie Theory, 13, no 1 (2003), pp. 271-278. | MR 1958586 | Zbl 1021.20035

[S] I. Schur Über Gruppen periodischer Substitutionen, Sitzber. Preuss. Akad. Wiss. (1911), pp. 619-627. | JFM 42.0155.01